MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2311-36Q
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a generator change procedure on (b)(6) 2022.During interrogation of the implantable cardioverter defibrillator (icd), it was noted that there was overestimation of battery longevity.No programming changes were made to the icd.The patient was in stable condition.
 
Event or Problem Description
New information received notes the implantable cardioverter defibrillator (icd) was explanted and replaced on (b)(6) 2022.The patient was in stable condition.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, d6b, d9, h1, h3, h6.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2022-22377.
 
Additional Manufacturer Narrative
The reported event of overestimation was confirmed.The device was at elective replacement indicator (eri) upon receipt.Longevity analysis found the battery depletion to be normal.The device functioned normally during analysis.No anomalies were found.The longevity overestimation was determined to be due to an estimation inaccuracy in the merlin programmer remaining longevity calculation.

Brand Name
ELLIPSE DR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14467570
Report Number2017865-2022-10684
Device Sequence Number4596830
Product Code NVZ
UDI-Device Identifier05414734505994
UDI-Public05414734505994
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model NumberCD2311-36Q
Device Catalogue NumberCD2311-36Q
Device Lot Number4120527
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer06/10/2022
08/17/2022
Initial Report FDA Received Date05/22/2022
Supplement Report FDA Received Date06/29/2022
09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale